# SDR CNMA20090002

- Difficulty date: April 12, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24528
- Aircraft time: 54,427 hours, 18,316 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Inoperative
- Location: Nr 11
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHILE BANKING RT, SPOILERS EICAS ILLUMINATED, WITH OBVIOUS FLIGHT CONTROL FEELING.  COMPLETED QRH AND VERFIED SPOILER PANEL FLOAT VISUALLY.  PERFROMED SCH BITE FOUND 1R PCA AT FAULT.  VERIFIED NR 11 SPOILER DOES NOT EXTENEDED.  REMOVED AND REPLACED NR11 PCA IAW MM 27-61.  OPS AND LEAK CHECK OK. SWAPPED SPOILER CONTROL MODULE - PRECAUTIONARY.
